MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM BRAVO CF; ELECTRODE, PH, STOMACH

GIVEN IMAGING LTD., YOQNEAM BRAVO CF; ELECTRODE, PH, STOMACH
Model Number FGS-0634
Medical Device Problem Codes Failure to Transmit Record (1521); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, they were trying to start the study, but it kept repeating prompts that the capsule could not be paired.They were unaware that there was a separate catheter that needed to be used if they were going to place the capsule without calibrating it.Technical support had the customer power off the recorder and went back thru the process, but it kept repeating.The recorder worked correctly during the previous procedure.There was no patient and user harm and a repeat procedure was necessary using the correct capsule.

Brand Name
BRAVO CF
Common Device Name
ELECTRODE, PH, STOMACH
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
MDR Report Key8795169
Report Number9710107-2019-00337
Device Sequence Number2043413
Product Code FFT
UDI-Device Identifier07290101369691
UDI-Public07290101369691
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGS-0634
Device Catalogue NumberFGS-0634
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2019
Initial Report FDA Received Date07/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1